Assessing volatility persistence in fractional Heston models with self-exciting jumps
Bernard Desgraupes,
Elena-Ivona Dumitrescu and
Gilles de Truchis
Post-Print from HAL
Date: 2025-01-03
References: Add references at CitEc
Citations:
Published in Econometric Reviews, 2025, 44 (3), pp.275-311. ⟨10.1080/07474938.2024.2409475⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Assessing volatility persistence in fractional Heston models with self-exciting jumps (2025) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04797703
DOI: 10.1080/07474938.2024.2409475
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().